| Model Number |
DKUT-21073-007 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported that they received pump failure alarms while using remunitypro pumps, serial numbers (b)(6).The patient presented to the emergency room and was started on intravenous remodulin while awaiting replacement remunitypro systems.It was later reported that the patient was able to successfully resume therapy on one of their replacement remunitypro pumps.
Additional Manufacturer Narrative
At this time, no product or additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.